# SDR HEEA0015659

- Difficulty date: August 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8045T
- Make and model: Bell 214ST
- Aircraft serial: 28101
- System (JASC): 2140 · Heating System
- Part: Valve
- Part number: 209072433105
- Condition: Failed
- Location: Fuel System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VALVE DOES NOT OPEN.
